S. Abbasbandy and T. Allahviranloo,Numerical solution of fuzzy differential equation by Runge-Kutta method, Nonlinear Stud., 11 (2004), 117-129.
 S. Abbasbandy and T. Allahviranloo,The adomian decomposition method applied to the fuzzy system of Fredholm integral equations of the second kind, Int. J. Uncertain. Fuzziness Knowl.-Based Syst.,14(1) 2006), 101-110.
 T. Allahviranloo and M. Afshar Kermani, Numerical methods for fuzzy linear partial differential equations under new definition for derivative, Iranian journal of fuzzy systems, 7(2010), 33-50.
 E. Babolian, H. Sadeghi and S. Javadi, Numerically solution of fuzzy differential equations by Adomian method, Appl. Math. Comput., 149 (2004), 547-557.
 K. Balachandran and K. Kanagarajan, Existence of solutions of general nonlinear fuzzy Volterra-Fredholm integral equations, J. Appl. Math. Stochast. Anal., 3 (2005), 333-343.
 K. Balachandran and P. Prakash,Existence of solutions of nonlinear fuzzy integral equations in Banach spaces, Libertas Math., 21 (2001), 91-97.
 K. Balachandran and P. Prakash, Existence of solutions of nonlinear fuzzy Volterra-Fredholm integral quations , Indian J. Pure Appl. Math., 33(3) (2002), 329-343.
 B. Bede and S. G. Gal,Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations, Fuzzy Sets and Systems, 151 (2005),581-599.
 B. Bede and S. G. Gal,Qudrature rules for integrals of fuzzy-number-valued functions, Fuzzy Sets and systems,145 (2004), 359-380.
 A. M. Bica,Error estimation in the approximation of the solution of nonlinear fuzzy Fredholm integral equations, Information Sciences, 178 (2008), 1279-1292.
 M. Friedman, M. Ma and A. Kandel, Numerical solutions of fuzzy differential and integral equations, Fuzzy Sets and Systems, 106(1999), 35-48.
 M. Friedmann, M Ming and A. Kandel, Solution to fuzzy integral equations with arbitrary kernels, Int. J. Approx. Reason., 20 (1999), 249-262.
 R. Goetschel and W. Voxman,Elementary fuzzy calculus, Fuzzy Sets and Systems, 18 (1986),31-43.
 W. Hackbusch, Integral equations: theory and numerical treatment, Birkhuser Verlag, Basel,1995.
 O. Kaleva, Fuzzy differential equations, Fuzzy Sets and Systems, 24 (1987), 301-317.
 O. Kaleva,The Cauchy problem for fuzzy differential equations, Fuzzy Sets and Systems, 35(1990), 389-96.
 V. Lakshmkanihtan and R. N. Mohapatra, Theory of fuzzy differential equations and inclusions,Taylor and Francis, London, 2003.
 V. Lakshmkanihtan, K. N. Murty and J. Turner,Two point boundary value problems associated with nonlinear fuzzy differential equations, Math. Inequal. Appl., 4 (2003), 527-533.
 M. Ma , M. Friedman and Abraham Kandel, Numerical solutions of fuzzy differential equations,Fuzzy Sets and Systems,105 (1999), 133-138.
 A. Molabahrami, A. Shidfar and A. Ghyasi, An analytical method for solving linear Fredholmfuzzy integral equations of the second kind, Computers and Mathematics with applications,61(2011), 2754-2761.
 J. J. Nieto,The Cauchy problem for continuous fuzzy differential equations, Fuzzy Sets and Systems,102 999), 259-262.
 D. O’Regan, V. Lakshmikantham and J. J. Nieto,Initial and boundary value problems for fuzzy differential equations, Nonlinear Anal., 54 (2003), 405-415.
 J. Y. Parka and J. U. Jeong,
A note on fuzzy integral equations
, Fuzzy Sets and Systems,
 P. Prakash, J. J. Nieto, J. H. Kim and R. Rodriguez-Lopez,
Existence of solutions of fuzzy
neutral differential equations in Banach spaces
, Dyn. Syst. Appl., 14(3-4)
 M. Puri and D. Ralescu,
Differentials of fuzzy functions, J. Math. Anal. Appl., 91
 O. Solaymani Fard, A. Esfahani and A. Vahidian Kamyad,
On solution of a class of fuzzy
, Iranian journal of fuzzy systems, 9
 P. V. Subrahmanyam and S. K. Sudarsanam,
A note on fuzzy Volterra integral equations
Fuzzy Sets and Systems,
 C. Wu and Z. Gong,
On Henstock integral of fuzzy-number-valued functions I
, Fuzzy Sets
 C. Wu and M. Ma,
Existence theorem to the Cauchy problem of fuzzy differential equations
under compactness-type conditions
, Information Sciences, 108